RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 155, Number 1, Pages 177–192 (Mi tmf6202)  

An analytic framework for the two-dimensional infinite Toda hierarchy associated with a commutative algebra

G. F. Helmincka, S. V. Polenkovab

a University of Amsterdam
b University of Twente

Abstract: Starting with the group of operators on a separable Hilbert space that differ from the identity by a trace-class operator, we construct a solution of the two-dimensional infinite Toda hierarchy associated with a maximal commutative subalgebra in complex $k{\times}k$ matrices.

Keywords: two-dimensional infinite Toda hierarchy, Lax equation, linearization, commuting flows, Banach Lie group, big cell

DOI: https://doi.org/10.4213/tmf6202

Full text: PDF file (420 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 155:1, 659–672

Bibliographic databases:


Citation: G. F. Helminck, S. V. Polenkova, “An analytic framework for the two-dimensional infinite Toda hierarchy associated with a commutative algebra”, TMF, 155:1 (2008), 177–192; Theoret. and Math. Phys., 155:1 (2008), 659–672

Citation in format AMSBIB
\Bibitem{HelPol08}
\by G.~F.~Helminck, S.~V.~Polenkova
\paper An analytic framework for the two-dimensional infinite Toda hierarchy
associated with a commutative algebra
\jour TMF
\yr 2008
\vol 155
\issue 1
\pages 177--192
\mathnet{http://mi.mathnet.ru/tmf6202}
\crossref{https://doi.org/10.4213/tmf6202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2466489}
\zmath{https://zbmath.org/?q=an:1171.37028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...155..659H}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 155
\issue 1
\pages 659--672
\crossref{https://doi.org/10.1007/s11232-008-0055-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255258900015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42449134989}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6202
  • https://doi.org/10.4213/tmf6202
  • http://mi.mathnet.ru/eng/tmf/v155/i1/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:225
    Full text:104
    References:19
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021